# SDR DALA2023080406331

- Difficulty date: August 3, 2023
- Submitted: August 4, 2023
- Operation: Air carrier
- Aircraft: N540US
- Make and model: Boeing 757251
- Aircraft serial: 26487
- Aircraft time: 81,213 hours, 30,352 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5640 AFT CARGO DOOR FWD LWR CORNER HAS DENT. EVALUATED AND REPAIRED AFT CARGO DOOR IAW ERA 614260-14 REV ORIGINAL.
